Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ayurvedic remedy for sweaty hands and feet

am a male, 28 years old and suffer from VERY sweaty hands AND feet which drip sweat for no reason, in both winter and summer. The rest of the body does NOT over-sweat. While commonly dismissed as nervousness , it is not the case because I am confident young man but have suffered this from childhood. I know that this condition is called Hyperhidrosis and is caused by an overactive sympathetic nervous system . Do any of you know of a Ayurvedic remedy for this condition?
Asked On : Fri, 4 May 2012
Answers:  2 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. as you have mentioned for sympathetic excitation is caused by cns exitation. that is caused by anxiety exitation .
anxity is never known to the patient. i advise you to consult a physician for diagnosis
Answered: Fri, 4 May 2012
I find this answer helpful
Psychiatrist Dr. Jayesh Kanabar's  Response
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor